Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tattoo has white spots underneath. Due to chemicals or infection?

I have had my tattoo for 6 months and it has healed just fine but I started working at McDonald s last month and I have used lots of different chemicals while cleaning at work and now I have started noticing my tattoo has little white spots under could this possibly be the chemicals or an infection I thought it was a zit underneath it so I popped it but the more the swelling goes down the more white spots I see so I was hoping someone could help me or give me an answer or may be able to tell me what to use to help this problem thank you .
Asked On : Sun, 21 Oct 2012
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thanks for your querry
this could be because of the tatoo infection superadded by chemicals
you should use some steroid ointment to stop the progression
Answered: Sat, 24 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
allergic to chemicals used by you as in infections there is pus
the white spots show peeling of skin with external source
you can use gloves during washing with chemicals
and apply anti allergic ointments to prevent alergies
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor